Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/48986
Title: Uniform estimates in the Poincare-Aronszajn theorem on the separation of singularities of analytic functions
Author: Havin, V.P.
Nersessian, A.H.
Ortega Cerdà, Joaquim
Keywords: Funcions de variables complexes
Functions of complex variables
Issue Date: Mar-2007
Publisher: Springer
Abstract: We study the possibility of splitting any bounded analytic function $f$ with singularities in a closed set $E\cup F$ as a sum of two bounded analytic functions with singularities in $E$ and $F$ respectively. We obtain some results under geometric restrictions on the sets $E$ and $F$ and we provide some examples showing the sharpness of the positive results.
Note: Versió postprint del document publicat a: 10.1007/s11854-007-0003-3
It is part of: Journal d'Analyse Mathematique, 2007, vol. 101, num. 1, p. 65-93
Related resource: http://dx.doi.org/10.1007/s11854-007-0003-3
URI: http://hdl.handle.net/2445/48986
ISSN: 0021-7670
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
543137.pdf244.84 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.